# SDR AALA201708029035

- Difficulty date: July 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Cloudy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. PASSENGER WINDOW 1 LEFT IS CLOUDY. REPLACED WINDOW PER AMM 21-31-00 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK.
